RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 77, Issue 5  


Cyclotomic complexes
D. B. Kaledin
3
On new results related to Gram's law
M. A. Korolev
71
Hua measures on the space of $p$-adic matrices and inverse limits of Grassmannians
Yu. A. Neretin
95
Kählerian K3 surfaces and Niemeier lattices. I
V. V. Nikulin
109
Classification of double flag varieties of complexity 0 and 1
E. V. Ponomareva
155
Representations of the Yangian of a Lie superalgebra of type $A(m,n)$
V. A. Stukopin
179
Minimal Lefschetz decompositions of the derived categories for Grassmannians
A. Fonarev
203
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020